advertisement
Question
Posted by: Mari | 2010/01/19

The pill

Hello,I have been on the pill femodine for three years when i started it i picked up 12kgs i have lost the weight since but
lately my period pains are extreamly bad,so bad that i dont know weather or not to faint or throw up.and three times ive had spotting in the middle of my cycle and when my period does arrive its very heavy for the first day and then is light for the next four days oh and the mood swings are terrible.
Before i was on the pill my period was three days long and very light. should i go on another pill or should i go off it completely. I plan to go see my Gynae soon when i have money but your advice would be appreciated. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a gynaecologist to see if there is any problem with the uterus. the symptoms you describe should not be due to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/21

You should see a gynaecologist to see if there is any problem with the uterus. the symptoms you describe should not be due to the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement